# SDR UALA2011102705824

- Difficulty date: October 26, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 51,689 hours, 6,103 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 06372
- Part serial: 03253H3992
- Condition: Damaged
- Location: Cockpit L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT L1 WINDOW APPEARS TO HAVE MOISTURE EGRESSION AT THE UPPER EDGE.  REMOVED L1 WINDOW AND INSTALLED NEW WINDOW IAW MM.
